# SDR UPS00531385

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ELECTRICAL FUMES IN COCKPIT DURING TURBULENCE..  STOPPED AFTER TURBULENCE STOPPED.  CHECKED CB OVERHEAD AND IT IS ON NORMAL POSITION.  TURNED ON HYDS, BOOST PUMPS, LIGHTS, PACKS, RADIOS APU.  NO BURNING SMELL NOTED.
